# SDR SWAA2025103027500

- Difficulty date: October 23, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 24,611 hours, 12,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD R1 DOOR FLOOD LIGHT UNDER EXIT LIGHT REQUIRES A LAMP (AFT LAMP OUT)  R & R THE LAMP IAW AMM 33-51-00-720-801.
